BibTeX record journals/cmmm/GaoW15

download as .bib file

@article{DBLP:journals/cmmm/GaoW15,
  author    = {Wei Gao and
               Weifan Wang},
  title     = {The Vertex Version of Weighted Wiener Number for Bicyclic Molecular
               Structures},
  journal   = {Comp. Math. Methods in Medicine},
  volume    = {2015},
  pages     = {418106:1--418106:10},
  year      = {2015},
  url       = {https://doi.org/10.1155/2015/418106},
  doi       = {10.1155/2015/418106},
  timestamp = {Wed, 14 Nov 2018 10:38:50 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/cmmm/GaoW15},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics